MAUDE Adverse Event Report: KANEKA CORPORATION LIXELLE BETA2-MICROGLOBULIN APHERESIS COLUMN

KANEKA CORPORATION LIXELLE BETA2-MICROGLOBULIN APHERESIS COLUMN
Model Number S-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Low Blood Pressure/ Hypotension (1914); Tachycardia (2095)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Doctor's comment since arrhythmias sometimes occurred, doctor do not believe that there is a causal relationship between arrhythmias and lixelle treatment.In the future, lixelle treatment will continue while observing the patient's condition.Inferred cause increased extracorporeal circulation volume due to the use of lixelle caused blood pressure drop and tachycardia, which may have caused arrhythmia during treatment, but the patient has had arrhythmia in the past.The cause is unknown.
 
Event or Problem Description
The patient was originally hypertensive and occasionally developed arrhythmias.The blood pressure during dialysis treatment was in the 150 mmhg range, but after the start of lixelle s-15 treatment, it dropped to the 70 mmhg range, and the pulse increased from 70 to 120.Because an arrhythmia developed, a defibrillation procedure was performed.There was also general pain due to decreased blood pressure.The patient was treated with lixelle once 8 years ago, and tachycardia occurred and the treatment was stopped.

Brand Name
LIXELLE BETA2-MICROGLOBULIN APHERESIS COLUMN
Common Device Name
BETA2-MICROGLOBULIN APHERESIS COLUMN
Manufacturer (Section D)
KANEKA CORPORATION
2-3-18
nakanoshima, kita-ku
osaka-city, osaka 530-8 288
JA  530-8288
MDR Report Key9303205
Report Number3002808904-2019-00030
Device Sequence Number11263204
Product Code PDI
UDI-Device Identifier14993478020218
UDI-Public14993478020218
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H130001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS-15
Device Catalogue NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight54